# SDR WRLA96056

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Controls
- Condition: Failed Test
- Location: Right
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OUT, FLIGHT CREW NOTED RIGHT OUTBOARD AILERON FAILED CONTROL TEST.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE CREW PERFORMED AILERON TEST SEVERAL TIMES, EACH TIME SYSTEM PASSED WITH NO FAULTS NOTED.  MAINTENANCE COULD NOT IDENTIFY ANY FAULT WITH FLIGHT CONTROL SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (X)
